Any tips for stiff, aching limbs on Avastin? - My Ovacome

My Ovacome

15,789 members18,351 posts

Any tips for stiff, aching limbs on Avastin?

Sukidu profile image

I am on Avastin only, at present, and have developed aching legs and arms that are very stiff - walking like a robot when I get up in the morning or have been sitting down. Have you had this and have you found anything that helps?

12 Replies

I was prescribed pregabalin and hated it so stopped taking it. I wished I'd persevered with it as I'm on it now and it works well.

I managed with regular paracetamol (must take every dose for it to be worth it - it's a very effective drug), Epsom salt baths and elastic plantar fasciitis supports for my feet. 💐😘

Sukidu profile image
Sukidu in reply to LittleSan

Hi LittleSan, I'm very grateful for your reply. Thank you for taking the time to give me the benefit of your experience. Your reply has given me hope that there are several ways I can mitigate this. I am curious as to why you hated the pregabalin the first time you were prescribed it.

LittleSan profile image
LittleSan in reply to Sukidu

For the first few days I felt really drowsy and not 'with it', I was already fatigued with the Avastin and it hampered my lifestyle at the time as I was looking after my elderly mother and couldn't drive with the side effects.

This time, I've been on them a week now and my muzzy head is clearing and the pain relief is truly amazing.

Sukidu profile image
Sukidu in reply to LittleSan

Brillant, that is really good to know. I am near the beginning of a year course of Avastin. I'm so glad that you have found a solution that is working for you.

in reply to Sukidu

Hi Sukido. Just wanted to say that I've had approx 100 infusions of avastin & never had any aches & pains. It has raised my blood pressure over time and I sneeze & have a runny nose, mainly mornings & when I eat but that's all the side effects that I'm aware of. I hope it works well for you too. Best wishes. Pauline.

Sukidu profile image
Sukidu in reply to

Thanks for your reply, Pauline. I'm glad to hear that you haven't had uncomfortable side effects with Avastin. It just goes to show that we are all different. I saw my oncologist yesterday and we decided to change from Avastin to a PARP inhibitor as my quality of life on Avastin was not the best. Hope all goes well going forward x

I had this with Avastin osteopathy helped.

Sukidu profile image
Sukidu in reply to Iwillbeatit

Thank you for your reply x

I take pregablin which helps a bit.

I tried gabapentin before that but the side effects for me were awful.

Malic Acid from Holland and Barrett also helped me.

I do acupuncture too which might help.

X

Sukidu profile image
Sukidu in reply to Nicky100

Dear Nicky100, thanks for your help x

Hope you are feeling better , having exactly the same issues.

The stiffness and aching were the worst part of the Avastin for me too. And, I'm about to go back on it.😐. Tylenol didn't help much at all, and I can't take NSAIDS. One thing that helped me get up in the morning is to ask my husband to run a warm bath. If I got straight out of bed into the bath it eased that morning stiffness. Epsom salts really do help as well. If I have the same reaction when I start again I am going to try acupuncture.

You may also like...